A Cramér-type large deviation theorem for sums of functions of higher order non-overlapping spacings
No abstract is available for this item.
Volume (Year): 74 (2011)
Issue (Month): 1 (July)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102509|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mirakhmedov, Sherzod A., 2005. "Lower estimation of the remainder term in the CLT for a sum of the functions of k-spacings," Statistics & Probability Letters, Elsevier, vol. 73(4), pages 411-424, July.
- S. Jammalamadaka & M. Wells, 1988. "A test of goodness-of-fit based on extreme spacings with some efficiency comparisons," Metrika, Springer, vol. 35(1), pages 223-232, December.
When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:74:y:2011:i:1:p:33-54. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.